Volume 3, issue 1 (2003)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Small Seifert-fibered Dehn surgery on hyperbolic knots

John C Dean

Algebraic & Geometric Topology 3 (2003) 435–472
Bibliography
1 I Agol, Topology of hyperbolic 3–manifolds, PhD thesis, University of California, San Diego (1998)
2 J Berge, Some knots with surgeries yielding lens spaces, unpublished manuscript
3 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
4 M Boileau, M Rost, H Zieschang, On Heegaard decompositions of torus knot exteriors and related Seifert fibre spaces, Math. Ann. 279 (1988) 553 MR922434
5 S Boyer, X Zhang, Finite Dehn surgery on knots, J. Amer. Math. Soc. 9 (1996) 1005 MR1333293
6 M Brittenham, Y Q Wu, The classification of exceptional Dehn surgeries on 2–bridge knots, Comm. Anal. Geom. 9 (2001) 97 MR1807953
7 M Cohen, W Metzler, A Zimmermann, What does a basis of $F(a, b)$ look like?, Math. Ann. 257 (1981) 435 MR639577
8 D J Collins, Presentations of the amalgamated free product of two infinite cycles, Math. Ann. 237 (1978) 233 MR508754
9 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. $(2)$ 125 (1987) 237 MR881270
10 J Dean, Hyperbolic knots with small Seifert-fibered Dehn surgeries, PhD thesis, University of Texas at Austin (1996)
11 M Eudave-Muñoz, On hyperbolic knots with Seifert fibered Dehn surgeries, preprint
12 M Eudave Muñoz, Nonhyperbolic manifolds obtained through surgery on hyperbolic knots, from: "XXVth National Congress of the Mexican Mathematical Society, Vol. I (Spanish) (Xalapa, 1992)", Aportaciones Mat. Comun. 12, Soc. Mat. Mexicana (1993) 145 MR1304712
13 R Fintushel, R J Stern, Constructing lens spaces by surgery on knots, Math. Z. 175 (1980) 33 MR595630
14 F González-Acuña, H Short, Knot surgery and primeness, Math. Proc. Cambridge Philos. Soc. 99 (1986) 89 MR809502
15 C M Gordon, J Luecke, Knots are determined by their complements, J. Amer. Math. Soc. 2 (1989) 371 MR965210
16 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
17 W B R Lickorish, A representation of orientable combinatorial 3–manifolds, Ann. of Math. $(2)$ 76 (1962) 531 MR0151948
18 T Mattman, K Miyazaki, K Motegi, Seifert fibered surgeries which do not arise from primitive Seifert-fibered constructions, preprint
19 K Miyazaki, K Motegi, Seifert fibred manifolds and Dehn surgery, Topology 36 (1997) 579 MR1415607
20 K Miyazaki, K Motegi, Seifert fibered manifolds and Dehn surgery III, Comm. Anal. Geom. 7 (1999) 551 MR1698388
21 L Moser, Elementary surgery along a torus knot, Pacific J. Math. 38 (1971) 737 MR0383406
22 R P Osborne, H Zieschang, Primitives in the free group on two generators, Invent. Math. 63 (1981) 17 MR608526
23 J R Stallings, Constructions of fibred knots and links, from: "Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976), Part 2", Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc. (1978) 55 MR520522
24 F Waldhausen, Gruppen mit Zentrum und 3–dimensionale Mannigfaltigkeiten, Topology 6 (1967) 505 MR0236930
25 A H Wallace, Modifications and cobounding manifolds, Canad. J. Math. 12 (1960) 503 MR0125588
26 H Zieschang, On simple systems of paths on complete pretzels, Amer. Math. Soc. Transl. 92 (1970) 127
27 H Zieschang, Generators of the free product with amalgamation of two infinite cyclic groups, Math. Ann. 227 (1977) 195 MR0444782